advertisement
Question
Posted by: Concerned | 2003/12/08

Periods after Nur-Isterate

I have a concern here; I was on an injection for 2 years and my last injection was in October 10 I was suppose to go again on the 1st December 2003 but we want to have a child now and I didn't go. What happen was on the 21st of November I started my periods not heavy ones for 4 days. I haven't had periods for 1 and half year. I read somewhere that after you stop the injection at least periods can start after 3 to 6 months. Doc is there something wrong with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women have periods immediately after stopping the injection, others do not have periods for longer periods of time. This is a normal variation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2003/12/09

Hi Concerned
I should not be concerned if I was you. The sooner you start with your periods the better.
I was on nuristerate for 10 months and started my period a month after the injection worked itself out = 3 months after the last shot. I fell pregnant within 4 months thereof

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement